Weight Gain & Loss

Does Maxzide Cause Weight Gain or Weight Loss

Maxzide has become an increasingly common prescription medication that seeks to treat two major problems, often independently from each other but sometimes simultaneously: high blood pressure, and water retention.

Both Are Major Medical Issues
Both of these issues are serious medical problems and can create serious medical issues, but using Maxzide can sometimes create problems when it comes to unintended side effects, specifically surrounding weight gain and weight loss. Interestingly, patients can experience either weight gain or weight loss when it comes to taking Maxzide, and these two side effects must be taken into consideration when using the medication for any amount of time.

Weight Gain
For many people, weight gain occurs when taking Maxzide to ward off high blood pressure issues. While Maxzide acts like a diuretic and removes water weight from the body, the high blood pressure actions of the medication may nevertheless have a negative effect when it comes to unintended weight gain.

Many patients who have been prescribed Maxzide report gaining a fairly significant amount of weight after prolonged use of the drug, and even though their blood pressure levels are significantly decreased over time, they still nevertheless experience a great deal of weight gain and weight management issues that are increasingly difficult to get rid of over time.

Weight Loss
In other patients, Maxzide is prescribed as a diuretic to remove excess water weight, and while it works exactly for this purpose and sheds the water weight, in some patients it can shed more weight than is intended and make them lose an unhealthy amount of weight over time.

This is Rare
While this side effect is thankfully rare in many cases, some patients nevertheless experience a great deal of weight loss that is difficult to control, manage, or stop over time while using Maxzide, which can cause them to feel helpless and unable to control their own bodies, medications, and quality of life.

While this is a serious issue, it should be noted that these specific side effects are relatively rare, and thankfully not nearly as serious in the vast majority of people who are prescribed this drug for either diuretic reasons, or high blood pressure reductions attempts.

Talk With Your Doctors Right Away
In both cases, though, sudden weight gain or weight loss, or uncontrollable gains or losses in weight that are accompanied by other side effects, should be reported to your doctor or other medical professional, as there may be something wrong with the medication or the way in which it is reacting with your body.

Talk to your doctor before beginning any Maxzide program to be kept fully abreast of all the potential side effects, and in order to understand all of the issues pertaining to usingĀ this drugĀ and any of the potential side effects that you may be likely to run across based on your own personal medical history.

Your doctor will be able to satisfactorily tell you if you have or may have had issues with this medication, and what to do about it, whether through weight gain or weight loss management.

Leave a Reply